# SDR AWXA200700987

- Difficulty date: August 4, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112830200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5963571, CORROSION ON CABIN RAIL DUMMY, BS 605/FR 12 - BS 709/FR 16, -Y81.  REPLACED CABIN RAIL DUMMY, BS 605/FR 12 - BS 709/FR 16, -Y81 IAW A320 SRM 51-72-11.
